# SDR DALA2024032703843

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION IB FLAP INTERCONNECTING STRUT INTERNAL AREA AND MISSING LABE L TOP ON RH WING. CORRECTIVE ACTION: REPLACED IB FLAP INTERCONNECTING STRUT ON RH WING AS PER A320 FAM AMM 27-51-44-000-001-A AND AS PER A320 FAM AMM27-51-44-400- 001-A. (0264143)
